Sign inSubmit
ArticleArticle metrics
Research Article · Free to read · Published 31 December 2006

Regionalization Method for Nonlinear Differential Equation Systems In a Cartesian Plan

Belaib Lekhmissi

Journal of Mathematics and Statistics, Volume 2, Issue 4, pp. 464–468 · doi.org/10.3844/jmssp.2006.464.468

6,069 accesses4,142 downloads2 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

We propose a regionalization technique for analyzing nonlinear differential equation systems where coefficients are standard and nonzero. The present work starts with the study of a natural object which was the magic squares providing us with a new way to partition the plan in regions.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2006 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Lekhmissi, B. (2006). Regionalization Method for Nonlinear Differential Equation Systems In a Cartesian Plan . Journal of Mathematics and Statistics, 2(4), 464–468. https://doi.org/10.3844/jmssp.2006.464.468

Licence
© Science Publications
Issue
Volume 2, Issue 4
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Regionalization Method for Nonlinear Differential Equation Systems In a Cartesian PlanJournal of Mathematics and Statistics · Volume 2, Issue 4 · pp. 464–468 · © Science PublicationsDownload